# SDR AUS20020389

- Difficulty date: April 21, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Bag BAE146300A
- Engine: Lyc ALF502R5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Loose
- Location: Fire Protection
- Part time: 20,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE NR 2 EXTINGUISHER USED' LIGHT ILLUMINATED. INITIAL INVESTIGATION FOUND THAT THE EXTINGUISHER PN 57333-012 HAD NOT BEEN DISCHARGED. FURTHER INVESTIGATION FOUND THAT THE WIRES FROM  THE BOTTLE USED' PRESSURE SWITCH WERE LOOSE AT THE TERMINAL BOARD ADJACENT TO THE EXTINGUISHER.
